PDA

View Full Version : upset stomach



oaks
07-31-2007, 02:23 PM
I recently switched from a whey blend (Dymatize elite, and ON 100% whey) to an isolate (Syntrax nectar: apple, and strawberry kiwi flavors)...a couple of days into taking it i started to get an upset feeling in my stomach afterwords, till i got some more food into me...and ive been getting it with both of the flavors, so i dont think its just a bad tub...anyone else get this with syntrax nectar, or any isolates in general?? im just looking for a possible explanation if anyone has one? thanks

RippedLikePaper
07-31-2007, 02:27 PM
Some protiens even tho isloates are crapier than others. I used to us the Dymatize isolate and id bloated me and gave me gas (this was due to more lactose content and it wasnt the cleanest protien), so i switched to Isomax by allmax nutrition and it solved all of my problems. Remember protien powder is like food......Some is better grade some is worse

oaks
07-31-2007, 03:10 PM
is there anything in the ingredient list, that anyone is aware of, that may be causing this??

oaks
07-31-2007, 03:11 PM
Amount Per Serving:

Calories 90
-Calories from Fat 0
Total Fat 0
-Saturated Fat 0
Cholesterol <5g 1%
Total Carbs 0g
-Dietary Fiber 0g
-Sugars 0g
Protein 23g 45%

Calcium 160mg 16%
Phosphorus 75mg 8%
Magnesium 20mg 5%
Sodium 60mg 3%
Potassium 120mg 3%

Ingredients:
Promina ultrafiltered and undenatured whey protein isolate (includes beta lactoglobulin, alpha lactoalbumin, glycomacropeptides, immunoglobulin, bovine serum albumin, protease peptone, lactoferrin, lacto peroxidase), citrix acid, natural and artificial flavors, lecithin, aspartame, acesulfame-k, FD&C yellow #5, FD&C blue #1.